MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT

ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT
Model Number IMPL SYS,CMC MINI T-ROPE,1.1 MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex subsidiary employee via email that the fiberwire from an ar-8919ds cmc mini tightrope implant system broke during ligation.The case was completed using another ar-8919ds cmc mini tightrope implant system.This was discovered during a procedure on (b)(6) 2025.Additional information received on 2/27/2025: this was discovered during a cmc procedure.The anchor and all fragments were removed from the patient.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion and prying/leveraging the device during insertion.

Brand Name
IMPL SYS,CMC MINI T-ROPE,1.1 MM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21559520
Report Number1220246-2025-00861
Device Sequence Number18456919
Product Code HTN
UDI-Device Identifier00888867048966
UDI-Public(01)00888867048966(11)241205(17)291130(10)15357910
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS,CMC MINI T-ROPE,1.1 MM
Device Catalogue NumberAR-8919DS
Device Lot Number15357910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown